# SDR 2024FA0000620

- Difficulty date: August 18, 2024
- Submitted: August 18, 2024
- Operation: General aviation
- Aircraft: N1625U
- Make and model: Cessna T210N
- Aircraft serial: 21064710
- Engine: Cont TSIO520R
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ASG12001PMA
- Part serial: HT101002
- Condition: Loose
- Location: Zone 400
- Part time: 384 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: H, O
- Precautionary procedure: H

## Discrepancy

WE RECENTLY REPLACED AN ALTERNATOR DUE TO THE CHARGING SYSTEM DROPPING OUT IN FLIGHT, AND UPON EXAMINATION OF THE REMOVED ONE, IT WAS FOUND THAT TWO OF THE FOUR CASE SCREWS ARE LOOSE, BUT SAFETY WIRES ARE STILL IN PLACE.  PLANE POWER MODEL ASG1200-1-PMA 24V , SN H-T101002, APPROXIMATELY FOUR YEARS AND 400 HOURS IN SERVICE AT ONE BOLT THE NOMINAL GAP BETWEEN CASE HALVES IS 0.032IN AND IT OPENS TO 0.045IN WHEN 10V IS APPLIED TO THE FIELD WINDINGS. .  SOME BINDING/SCRAPING CAN BE HEARD/FELT WHILE ROTATING THE PULLEY WITH THE FIELDS ENERGIZED.
